About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 857205, 10 pages
http://dx.doi.org/10.1155/2013/857205
Research Article

Stability and Convergence of an Effective Finite Element Method for Multiterm Fractional Partial Differential Equations

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 11 December 2012; Revised 3 February 2013; Accepted 6 February 2013

Academic Editor: Dragoş-Pătru Covei

Copyright © 2013 Jingjun Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jingjun Zhao, Jingyu Xiao, and Yang Xu, “Stability and Convergence of an Effective Finite Element Method for Multiterm Fractional Partial Differential Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 857205, 10 pages, 2013. doi:10.1155/2013/857205